Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


when will my fatigue lessen
Jun 2, 2007

ive been using atripla for 8 months now and feel tired and listless all the time... how long can i expect this feeling to continue and is there anything that i can do to relieve this. thanks

Response from Dr. Frascino

Hello,

There are many common (and even more not-so-common) potential causes of HIV-associated fatigue. The common causes include drug toxicities/side effects, anemia, hormonal imbalances, inadequate sleep/rest/exercise/diet and unrecognized concurrent infections. My advice would be to carefully read the archives of this forum and make a complete list of potential underlying conditions that might be contributing to your fatigue. Then bring this list to your next appointment with your HIV specialist and discuss it with him/her. When will the fatigue lessen? It will lessen when you identify all the specific underlying causes and specifically address each one.

Good luck! Things can and will get better, but it may well take some effort on your part as well as cooperative efforts with your HIV doc.

Dr. Bob


Previous
Testosterone replacement
Next
A female with a question, is that ok? :)

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement